Gaviscon Advance Liquid Aniseed

Gaviscon Advance Liquid Aniseed

600ml 
Free Delivery When You Spend 20* on Free Next Day Delivery On Winter Medicines

See other items in this offer

Free Delivery When You Spend 20* on Free Next Day Delivery On Winter Medicines

See other items in this offer


Terms and conditions apply

£15.99
Dispatches in 4 - 5 days
Delivery information Product #0150734

Please note images are for illustration purposes and may differ from the product(s) you receive

Gaviscon Advance Liquid Aniseed provides fast, effective and long lasting relief from heartburn and acid indigestion. Product contains 600ml

Gaviscon

Gaviscon Advance Liquid is a remedy for indigestion, acid reflux and heartburn, helping to keep excess stomach acid under control and keeping irritation at bay. Gaviscon Advance Liquid is available in a delicious aniseed flavour and is perfect for those who struggle with indigestion or heartburn after eating spicy or fatty foods, or after drinking coffee or alcohol. It can also help those who are suffering from acid reflux because of a hiatus hernia or an inflamed food pipe.

Gaviscon Advance Liquid contains two active ingredients which work together to ease acid reflux and prevent heartburn. These ingredients are sodium alginate and potassium hydrogen carbonate. This means that they form a thick layer over the contents of your stomach, keeping excess stomach acid from moving up into your food pipe and causing irritation.

How to take Gaviscon Advance Liquid Aniseed:

  • Shake well before use.
  • Adults and children over 12 years: take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime or as directed.
  • Children under 12 years: should only be taken on medical advice.

Do not take Gaviscon Advance Aniseed Suspension: - If you know you are allergic (hypersensitive) to any of the ingredients of in this product (listed in section 6 for a full list of ingredients). Warnings and precautions: This medicine contains sodium (5.0 mmol per 10 ml), potassium (2.0 mmol per 10 ml) and calcium. - If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product. -The maximum recommended daily dose of this medicinal product contains 424 mg sodium (found in table salt). This is equivalent to 21 % of the adult recommended maximum daily intake for sodium. -Please also talk to your doctor or pharmacist if you need four or more daily doses for a prolonged period, especially if you have been advised to follow a low salt diet or if you suffer or have suffered from significant kidney or heart disease, as certain salts could interfere with these diseases.

Taking other medicines: Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without prescription Wait at least 2 hours between taking this medicine and other medicines such as tetracyclines, fluoroquinolones (types of antibiotics), iron salts, thyroid hormones, chloroquine (a medication used to prevent malaria), bisphosphonates (a medication used to treat osteoporosis) and estramustine (a medication to treat prostate cancer

Pregnancy and breast-feeding: You can take this product if you are pregnant or breast-feeding. As with all medicines, the treatment duration should be limited as much as possible. Important information about some of the ingredients of Gaviscon Advance Aniseed Suspension: This product contains methyl (E218) and propyl (E216) para-hydroxybenzoates which may cause allergic reactions (possibly delayed). Driving and using machines: This medicine has no influence on the ability to drive and use machines

Very rarely (less than 1 in 10,000 patients) there is a chance of an allergic reaction to the ingredients. Symptoms of this may include skin rash, itching, difficulty breathing, dizziness or swelling of the face, lips, tongue or throat. If you experience these or any other side effects stop taking the product and consult your doctor immediately. If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet.

You can also report side effects directly via the Yellow Card Scheme at: 'http://www.mhra.gov.uk/yellowcard' or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine.

Each 10ml dose of Gaviscon Advance Liquid Aniseed contains:

Sodium alginate Ph Eur 1000mg and potassium hydrogen carbonate Ph Eur 200mg as the active ingredients. It also contains Calcium carbonate, carbomer, methyl (E218) and propyl(E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, aniseed flavour derived from fennel and purified water. Sugar and gluten free.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close